# SDR AALA201703079013

- Difficulty date: March 4, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug MD 83
- Aircraft serial: 49457
- Aircraft time: 89,523 hours, 43,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 1032200
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER TEST FAILS AC EMERGENCY LIGHT ON.  REMOVED AND REPLACED EMERGENCY POWER SWITCH IAW AMM 24-23-02. OPERATIONAL CHECK GOOD.
